# SDR SWAA2019080535562

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 57,180 hours, 32,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: HA2477
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY STABILIZATION ASSIST HANDLE DETACHED.   SECURED THE HANDLE IAW AMM.
